Aa
A
A
Close
Avatar universal
Foot dermatitis and Clobetasol
I was using Ketaconazole for a tinea pedis. Then my condition morphed into dermatitis. I started using Clobetasol, but my feet became more red and itchy. My guess is the first med started the dermatitis, but the Clobetasol and the rebound effect has made it worse. I have ruled out all the other possible allergens. Any thoughts would be most welcome.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Clobetasol is a steroid and if you are having fungal infection of the feet then it is not to be used. Steroids are used for eczema and if it is a fungal infection then steroids can worsen the condition. Similarly using high potency steroids in eczema for a long time can precipitate fungal infections also. I would suggest you to get it evaluated from a dermatologist and get KOH examination and biopsy skin done to confirm the diagnosis.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway